Thunderstorm Wind, Palm Beach
- When
- April 26, 4:54 PM EST
- Where
- Palm Beach County, Jupiter
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 26.933, -80.100
Media reported downed telephone poles in Jupiter.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Apr 26, 12:43 PM EST, 4 hours 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 143 PM EDT WED APR 26 2006 .DISCUSSION...A FEW SHOWERS ARE POPPING ALONG THE SEA BREEZES OVER THE SOUTHERN EVERGLADES AND ALONG COASTAL AREAS THIS AFTERNOON. EXPECT THIS CONVECTION TO FILL ALONG THE CENTRAL INTERIOR THROUGH THE LATE AFTERNOON AND EARLY EVENING. BOUNDARY LAYER RIDGE REMAIN IN PLACE OVER SOUTH FLORIDA...ALTHOUGH IS SHIFTING SOUTH AHEAD OF A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY. THIS FRONT WILL HAVE JUST ENOUGH UPPER LEVEL SUPPORT TO MOVE THROUGH THE PENINSULA TOMORROW. INCREASED BOUNDARY LAYER MOISTURE ALONG WITH LIGHT WIND FLOW JUST AHEAD OF THE FRONT WILL ALLOW FOR AREAS OF FOG OVER INLAND AREAS SOUTH OF LAKE OKEECHOBEE EARLY TOMORROW MORNING. WENT SLIGHTLY ABOVE GUIDANCE AND HELD ON TO THE CHANCE TRW FOR THURSDAY...WITH BEST SHOT DURING MOST UNSTABLE TIME AROUND EARLY AFTERNOON BEFORE DRIER AIR PUSHES IN. SHOULD SEE SKIES CLEARING LATE THURSDAY BEHIND THE FRONT...WITH TEMPS DIPPING TO JUST BELOW CLIMO NORMS. THE RELATIVELY MILD CONDITIONS WILL PERSIST THROUGH THE WEEKEND INTO NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE AREA. THE GFS IS STILL DEPICTING ANOTHER WEAK FRONT PUSHING INTO THE AREA ON MONDAY. CURRENT FORECAST HAS SLIGHT CHANCE IN FOR THAT TIME. NO CHANGE REQUIRED ATTM. MARINE...LIGHT WIND FLOW THROUGH LATE TOMORROW THEN FRESH NORTHERLY FLOW BEHIND THE FRONT. THIS WILL ALLOW SEAS OVER THE GULF STREAM TO PICK UP BRIEFLY LATE THURSDAY NIGHT...SUBSIDING LATE FRIDAY AS WINDS VEER TO THE EAST. && FIRE...SOME FOG AND POOR DISPERSION TONIGHT...IMPROVING TOMORROW AS FRONT MOVES IN. DRIER AIR MOVING INTO THE AREA BEHIND THE NEXT FRONT ON THURSDAY. HOWEVER...RH VALUES WILL REMAIN ABOVE THRESHOLD AND MOISTURE RECOVERY WILL BE RELATIVELY QUICK THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 89 67 81 / 15 35 5 10 FORT LAUDERDALE 74 88 69 83 / 15 35 5 10 MIAMI 73 89 69 85 / 15 30 5 10 NAPLES 72 82 67 84 / 15 25 5 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 56
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 547 PM EDT WED APR 26 2006 FLZ063-066>075-271345- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN- WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 542 PM EDT WED APR 26 2006 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY OVER EASTERN INLAND AREAS THIS EVENING AND MOVE NORTHEAST TOWARD THE EAST COAST...AFFECTING ESPECIALLY BROWARD AND PALM BEACH COUNTY. A FEW OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND EXCESSIVE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA THURSDAY. .SPOTTER INFORMATION STATEMENT... FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 325 PM EDT WED APR 26 2006 FLZ071-072-262000- BROWARD METROPOLITAN-WESTERN BROWARD- 325 PM EDT WED APR 26 2006 AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 3 MILES SOUTHWEST OF WESTON...MOVING NORTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 407 PM EDT WED APR 26 2006 FLZ068-262030- PALM BEACH EASTERN- 407 PM EDT WED APR 26 2006 AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF PARKLAND...OR 8 MILES WEST OF BOCA RATON...MOVING NORTHEAST AT 15 MPH. THIS STORM WAS LOCATED ALONG HIGHWAY 441...AND WILL AFFECT WEST BOCA TO DELRAY GARDENS. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 528 PM EDT WED APR 26 2006 FLZ067-068-262200- PALM BEACH EASTERN-PALM BEACH WESTERN- 528 PM EDT WED APR 26 2006 AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF ROYAL PALM BEACH...OR 12 MILES WEST OF RIVIERA BEACH...ALONG STATE ROAD 710. THE STORM WAS MOVING NORTHEAST AT 20 MPH...AND WILL AFFECT CALOOSA...PALM BEACH GARDENS...AND JUPITER. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
The Melbourne radar (KMLB), 142 km away, was scanning. The volume nearest the first event began at 21:52 UTC.
1 thunderstorm wind. Local standard time, as filed.
Media reported downed telephone poles in Jupiter.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501104.